# SDR USAA2012062500016

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 6,550 hours, 3,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: R1 Door
- Part time: 6,550 hours, 3,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATION FOR DOOR R-1 CHECK PRESSURE.  SERVICED DOOR R-1 DAMPER CYLINDER TO PROPER RANGE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
